MAUDE Adverse Event Report: DRIVE; PATIENT LIFT

DRIVE; PATIENT LIFT
Model Number 13244
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a lift model number 13244 in which the patient was reportedly seriously injured.No details are available regarding the incident, patient, and treatment.Drive is currently investigating the incident, including attempting to retrieve the product to evaluate it.

Brand Name
DRIVE
Common Device Name
PATIENT LIFT
MDR Report Key14977903
Report Number2438477-2022-00038
Device Sequence Number12184959
Product Code FSA
UDI-Device Identifier00822383118086
UDI-Public822383118086
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2022
Report Date (Section F) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number13244
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/13/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/11/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA07/11/2022